# SDR 2007UALA00346

- Difficulty date: February 7, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 53,879 hours, 29,662 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM UPPER CHORD CORRODED AROUND FASTENER HOLE BS 1006 LBL 10, WL 208.  MAJOR REPAIR,  REMOVED DAMAGE.  ACCOMPLISHED NESTED ANGLE AND FILLER REPAIR PER MM 53-10-95.
